# SDR COMA0060418

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 16,958 hours, 15,868 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELEVATORS SHOW A SPLIT OF 5 DEGREES.  RIGGED ELEVATOR CONTROL SYSTEM TO M/M SPECIFICATIONS.
